# SDR IPXA2019010737623

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 58,145 hours, 19,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A INT EMER EXIT LTS INOP. R&R'D BATT PACK PER AMM 33 51 07 OPS CHK GOODÏ¿½Ï¿½IPC 33 51 07 32.
